The Michigan Mathematical Journal

Embedding theorems for spaces of analytic functions via Khinchine's inequality.

Daniel H. Luecking

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 40, Issue 2 (1993), 333-358.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004756

Mathematical Reviews number (MathSciNet)
MR1226835

Zentralblatt MATH identifier
0801.46019

Digital Object Identifier
doi:10.1307/mmj/1029004756

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 42B30: $H^p$-spaces

Citation

Luecking, Daniel H. Embedding theorems for spaces of analytic functions via Khinchine's inequality. The Michigan Mathematical Journal 40 (1993), no. 2, 333--358. doi:10.1307/mmj/1029004756. http://projecteuclid.org/euclid.mmj/1029004756.


Export citation